Works matching DE "BOCHNER'S theorem"
Results: 82
Images of Gaussian and other stochastic processes under closed, densely-defined, unbounded linear operators.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 3, p. 619, doi. 10.1142/S0219530524400025
- By:
- Publication type:
- Article
Almost Periodic Solutions of Nonlinear Discrete Systems that Can Be Not Almost Periodic in Bochner's Sense.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 335, doi. 10.1007/s10958-015-2668-y
- By:
- Publication type:
- Article
On the convergence of the Abel-Poisson means of multiple Fourier series.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1302, doi. 10.55730/1300-0098.3160
- By:
- Publication type:
- Article
On reflexivity of the Bochner space Lp(μ,E) for arbitrary μ.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1536, doi. 10.3906/mat-1612-45
- By:
- Publication type:
- Article
Almost periodic homogeneous linear difference systems without almost periodic solutions.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 10, p. 1623, doi. 10.1080/10236198.2011.585984
- By:
- Publication type:
- Article
On Stepanov almost-periodic oscillations and their discretizations.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 10, p. 1665, doi. 10.1080/10236198.2011.587813
- By:
- Publication type:
- Article
Issue Information – TOC.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 6, p. 1047, doi. 10.1002/cpa.21754
- Publication type:
- Article
Ricci Curvature and Bochner Formulas for Martingales.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 6, p. 1074, doi. 10.1002/cpa.21736
- By:
- Publication type:
- Article
A CLASS OF POSITIVE DEFINITE SPHERICAL FUNCTIONS ON THE EUCLIDEAN MOTION GROUPS.
- Published in:
- Global Journal of Pure & Applied Sciences, 2024, v. 30, n. 4, p. 551, doi. 10.4314/gjpas.v30i4.13
- By:
- Publication type:
- Article
Almost η-Ricci solitons in (LCS)n-manifolds.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 5, p. 641, doi. 10.36045/bbms/1547780426
- By:
- Publication type:
- Article
Some Aspects of Positive Kernel Method of Quantization.
- Published in:
- Communications in Mathematical Physics, 2022, v. 389, n. 2, p. 933, doi. 10.1007/s00220-021-04158-z
- By:
- Publication type:
- Article
Universal Positive Mass Theorems.
- Published in:
- Communications in Mathematical Physics, 2017, v. 351, n. 3, p. 973, doi. 10.1007/s00220-016-2777-6
- By:
- Publication type:
- Article
Strictly Positive Definite Functions on the Space of Infinite Diagonal Matrices.
- Published in:
- Mathematical Notes, 2019, v. 106, n. 5/6, p. 966, doi. 10.1134/S0001434619110324
- By:
- Publication type:
- Article
On the positive definiteness of some functions related to the Schoenberg problem.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 3/4, p. 325, doi. 10.1134/S0001434617090036
- By:
- Publication type:
- Article
Commutativity of rings with identities on subsets.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 1, p. -1, doi. 10.1142/S1793557117500188
- By:
- Publication type:
- Article
Comparison between power difference means and Heron means: comparison between power difference and Heron means: H. Kosaki.
- Published in:
- Acta Scientiarum Mathematicarum, 2024, v. 90, n. 3, p. 441, doi. 10.1007/s44146-024-00131-z
- By:
- Publication type:
- Article
Uniform homeomorphisms of unit spheres and Property H of Lebesgue-Bochner function spaces.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 5, p. 681, doi. 10.1007/s10114-016-6245-1
- By:
- Publication type:
- Article
Subordination in the sense of Bochner of L-semigroups and associated Markov processes.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 2, p. 187, doi. 10.1007/s10114-014-2751-1
- By:
- Publication type:
- Article
Bochner representable operators on Banach function spaces.
- Published in:
- Positivity, 2018, v. 22, n. 5, p. 1303, doi. 10.1007/s11117-018-0576-3
- By:
- Publication type:
- Article
Weinstein positive definite functions.
- Published in:
- Positivity, 2018, v. 22, n. 1, p. 341, doi. 10.1007/s11117-017-0514-9
- By:
- Publication type:
- Article
Tensor product representation of Köthe-Bochner spaces and their dual spaces.
- Published in:
- Positivity, 2016, v. 20, n. 1, p. 155, doi. 10.1007/s11117-015-0347-3
- By:
- Publication type:
- Article
Bochner flatness of tangent bundles with g-natural almost Hermitian metrics.
- Published in:
- Annals of Global Analysis & Geometry, 2016, v. 49, n. 3, p. 259, doi. 10.1007/s10455-015-9491-z
- By:
- Publication type:
- Article
Bochner's technique for statistical structures.
- Published in:
- Annals of Global Analysis & Geometry, 2015, v. 48, n. 4, p. 357, doi. 10.1007/s10455-015-9475-z
- By:
- Publication type:
- Article
Strict positive definiteness in geostatistics.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2018, v. 32, n. 3, p. 577, doi. 10.1007/s00477-017-1432-x
- By:
- Publication type:
- Article
MIXED DYNAMICS OF 2-DIMENSIONAL REVERSIBLE MAPS WITH A SYMMETRIC COUPLE OF QUADRATIC HOMOCLINIC TANGENCIES.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 9, p. 4483, doi. 10.3934/dcds.2018196
- By:
- Publication type:
- Article
Bochner p-Frame of Subspaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2013, v. 37, n. 2, p. 181
- By:
- Publication type:
- Article
Strong right fractional calculus for Banach space valued functions.
- Published in:
- Proyecciones - Journal of Mathematics, 2017, v. 36, n. 1, p. 149, doi. 10.4067/S0716-09172017000100009
- By:
- Publication type:
- Article
On Ricci semi-symmetric mixed super quasi-Einstein Hermitian manifold.
- Published in:
- Differential Geometry - Dynamical Systems, 2018, v. 20, p. 72
- By:
- Publication type:
- Article
Complete totally real submanifolds of a complex projective space.
- Published in:
- Differential Geometry - Dynamical Systems, 2018, v. 20, p. 119
- By:
- Publication type:
- Article
On a (k, μ)-contact metric manifold admitting C-Bochner curvature tensor.
- Published in:
- Differential Geometry - Dynamical Systems, 2015, v. 17, p. 126
- By:
- Publication type:
- Article
Best Approximation in Köthe-Bochner Spaces.
- Published in:
- Acta Applicandae Mathematicae, 2018, v. 155, n. 1, p. 1, doi. 10.1007/s10440-017-0141-2
- By:
- Publication type:
- Article
THE (p, q)-ABSOLUTELY SUMMING OPERATORS ON THE KÖTHE BOCHNER FUNCTION SPACES.
- Published in:
- Journal of Computational Analysis & Applications, 2015, v. 19, n. 3, p. 455
- By:
- Publication type:
- Article
THE (p,q)-ABSOLUTELY SUMMING OPERATORS ON THE KÖTHE BOCHNER FUNCTION SPACES.
- Published in:
- Journal of Computational Analysis & Applications, 2015, v. 19, n. 1, p. 455
- By:
- Publication type:
- Article
MOTION STABILITY WITHOUT LYAPUNOV FUNCTIONS.
- Published in:
- European Science Review, 2018, n. 5/6, p. 91, doi. 10.29013/esr-18-5.6-91-97
- By:
- Publication type:
- Article
Positive Definite Functions on Products via Fourier Transforms: Old and New.
- Published in:
- Numerical Functional Analysis & Optimization, 2022, v. 43, n. 6, p. 631, doi. 10.1080/01630563.2022.2053990
- By:
- Publication type:
- Article
Spectra of Bochner-Riesz Means on L.
- Published in:
- Numerical Functional Analysis & Optimization, 2016, v. 37, n. 10, p. 1203, doi. 10.1080/01630563.2016.1190746
- By:
- Publication type:
- Article
Pinching Theorems for a Vanishing C-Bochner Curvature Tensor.
- Published in:
- Mathematics (2227-7390), 2018, v. 6, n. 11, p. 231, doi. 10.3390/math6110231
- By:
- Publication type:
- Article
Best N-Simultaneous Approximation in Lp(μ,X) .
- Published in:
- Journal of Function Spaces, 2017, p. 1, doi. 10.1155/2017/7347130
- By:
- Publication type:
- Article
SOLIDS OF REVOLUTION AND THE HERSCHEL-MAXWELL THEOREM.
- Published in:
- Mathematical Scientist, 2017, v. 42, n. 3, p. 127
- By:
- Publication type:
- Article
Quantum Mechanical Approach to the Khintchine and Bochner Criteria for Characteristic Functions.
- Published in:
- Entropy, 2023, v. 25, n. 7, p. 1042, doi. 10.3390/e25071042
- By:
- Publication type:
- Article
THE FULL BOCHNER THEOREM ON REAL REDUCTIVE GROUPS.
- Published in:
- Algebras, Groups & Geometries, 2023, v. 39, n. 2, p. 207, doi. 10.29083/AGG.39.02.2023/SC207
- By:
- Publication type:
- Article
FROM "DIRAC COMBS" TO FOURIER-POSITIVITY.
- Published in:
- Acta Physica Polonica B, 2016, v. 47, n. 4, p. 1075, doi. 10.5506/APhysPolB.47.1075
- By:
- Publication type:
- Article
GLOBAL CLASSICAL SOLUTIONS FOR MASS-CONSERVING, (SUPER)-QUADRATIC REACTION-DIFFUSION SYSTEMS IN THREE AND HIGHER SPACE DIMENSIONS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2016, v. 21, n. 10, p. 3441, doi. 10.3934/dcdsb.2016106
- By:
- Publication type:
- Article
A FRACTIONAL POWER FOR DUNKL TRANSFORMS.
- Published in:
- Bulletin of Mathematical Analysis & Applications, 2014, v. 6, n. 3, p. 1
- By:
- Publication type:
- Article
Geometry of Hermitian symmetric spaces under the action of a maximal unipotent group.
- Published in:
- International Journal of Mathematics, 2024, v. 35, n. 1, p. 1, doi. 10.1142/S0129167X23501021
- By:
- Publication type:
- Article
Spectral Multipliers, Bochner-Riesz Means and Uniform Sobolev Inequalities for Elliptic Operators.
- Published in:
- IMRN: International Mathematics Research Notices, 2018, v. 2018, n. 10, p. 3070, doi. 10.1093/imrn/rnw323
- By:
- Publication type:
- Article
Some functional inequalities on non-reversible Finsler manifolds.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2017, v. 127, n. 5, p. 833, doi. 10.1007/s12044-017-0357-0
- By:
- Publication type:
- Article
Weakly stationary stochastic processes valued in a separable Hilbert space: Gramian-cramér representations and applications.
- Published in:
- ESAIM: Probability & Statistics, 2023, v. 27, p. 776, doi. 10.1051/ps/2023014
- By:
- Publication type:
- Article
Minimax Estimation of Kernel Mean Embeddings.
- Published in:
- Journal of Machine Learning Research, 2017, v. 18, n. 64-98, p. 1
- By:
- Publication type:
- Article
Dunkl positive definite functions.
- Published in:
- Tamsui Oxford Journal of Information & Mathematical Sciences (TOJIMS), 2017, v. 31, n. 1, p. 1
- By:
- Publication type:
- Article